# SDR ASAA1159973

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 1,652 hours, 520 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895626
- Part serial: 13347
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,671 hours, 527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT PNEUMATIC DUCT PRESSURE SPLIT DURING CLIMB UPON REACHING FL 350 THE GAP NARROWED.  EN ROUTE THE RIGHT DUCT PRESSURE WAS STEADY AT 42 & THE LEFT FLUCTUATED BETWEEN 22 PSI AND 37 PSI.  FURTHER NOTE:  DURING DESCENT (IDLE POWER) MATCHED VALUES AT 20/20.  REPLACED NR 1 ENG PCCV 390 SENSOR PER AMM 36 12 03 000 801 AND PRSOV PER AMM 36 11 04 000 801 LEAKS AND OPS CHECKS GOOD.  VERIFICATION FLIGHT UNSATISFACTORY.  PERFORMED BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 700 803, NO FAULTS NOTED.  CHECKED ALL SENSE LINES NO FAULTS NOTED.  PERFORMED PRECOOLER CONTROL VALVE SYSTEM HEALTH CHECK REF MM 36 12 00 700 801 FOUND PCCV NOT FULLY CLOSING.  REPLACED PCCV.  LEAK CHECKED ALL LINES AND NO OTHER FAULTS NOTED REF MM 36 12 02.  ACCOMPLISHED ENG BLEED AIR CROSSOVER TEST IAW MM 36 11 00 710 801 OPS GOOD.
